Approximate Solution of Integro-differential Equations System

Zarebnia, M.
May 2011
Australian Journal of Basic & Applied Sciences;2011, Vol. 5 Issue 5, p1338
Academic Journal
In this paper, a numerical procedure for solving a class of system of Fredholm integrodifferential equations, using the globally defined Sinc basis functions is considered. Properties of the Sinc procedure are utilized to reduce the computation of the integro-differential equations system to some algebraic equations. To illustrate the accuracy and the implementation of the method some numerical examples are used.


Related Articles

  • A Boubaker Polynomials Expansion Scheme Solution to Random Love's Equation in the Case of a Rational Kernel.  // Electronic Journal of Theoretical Physics;Aug2010, Vol. 7 Issue 24, p319 

    No abstract available.

  • Existence of Solutions of Quasilinear Mixed Volterra-Fredholm Integrodifferential Equations with Nonlocal Conditions. Kumar, Kamalendra; Kumar, Rakesh // Differential Equations & Control Processes;2013, Vol. 2013 Issue 3, p77 

    In this paper, we establish the existence and uniqueness of mild and classical solutions of quasilinear mixed Volterra-Fredholm integrodifferential equation with nonlocal condition in Banach space. The results are established by using the semigroup theory and Banach fixed point theorem.

  • A New Method for Solving Fuzzy Volterra Integro-Differential Equations. Allahviranloo, T.; Amirteimoori, A.; Khezerloo, M.; Khezerloo, S. // Australian Journal of Basic & Applied Sciences;2011, Vol. 5 Issue 4, p154 

    In this paper, the LU-representation of fuzzy number is considered and based on the LUrepresentation of fuzzy volterra integro-differential equation (FVIDE) is discussed. The existence of solution of FVIDE is brought in details. Then, the solution is found in three cases of FVIDE that is...

  • Numerical approach for solving Volterra integro differential equations with piecewise intervals. Gülsu, Mustafa; Öztürk, Yalçm; Sezer, Mehmet // Journal of Advanced Research in Applied Mathematics;2012, Vol. 4 Issue 1, p23 

    An approximation method is developed for the solution of the linear Volterra integro-differential equation of high order with piecewise intervals. This equation is usually difficult to solve analytically. Our approach consists of reducing the problem to a set of linear equations by expanding the...

  • A Chebyshev Polynomial Approach for High-Order Linear Fredholm-Volterra Integro-Differential Equations. Yüksel, Gamze; Gülsu, Mustafa; Sezer, Mehmet // Gazi University Journal of Science;2012, Vol. 25 Issue 2, p393 

    The purpose of this study is to present a method for solving high order linear Fredholm-Volterra integrodifferential equations in terms of Chebyshev polynomials under the mixed conditions. The method is based on the approximation by the truncated Chebyshev series. The higher order linear...

  • Fredholm property of nonlocal problems for integro-differential hyperbolic systems. Kmit, Irina; Klyuchnyk, Roman // Electronic Journal of Qualitative Theory of Differential Equatio;2016, Issue 1-122, p1 

    The paper concerns nonlocal time-periodic boundary value problems for first-order integro-differential hyperbolic systems with boundary inputs. The systems are subjected to integral boundary conditions. Under natural regularity assumptions on the data, it is shown that the problems display...

  • Calculating the surface currents in electromagnetic scattering by screens of complex geometry. Medvedik, M. // Computational Mathematics & Mathematical Physics;Apr2013, Vol. 53 Issue 4, p469 

    The vector problem of scattering an external electromagnetic field by a perfectly conducting thin bounded screen is considered. The approximation property of rooftop basis functions is proven. Numerical solutions of the problem for a screen of canonical shape are obtained using the Galerkin...

  • On the approximate solution of integro-differential equations arising in oscillating magnetic fields. Maleknejad, K.; Hadizadeh, M.; Attary, M. // Applications of Mathematics;Oct2013, Vol. 58 Issue 5, p595 

    In this work, we propose the Shannon wavelets approximation for the numerical solution of a class of integro-differential equations which describe the charged particle motion for certain configurations of oscillating magnetic fields. We show that using the Galerkin method and the connection...

  • Travelling wave solutions in integro-difference competition system. Li, Kun; Li, Xiong // IMA Journal of Applied Mathematics;Jun2013, Vol. 78 Issue 3, p633 

    In this paper, we first establish the existence theorem of travelling wave solutions in an integro-difference competition system by Schauder's fixed-point theorem, the cross-iteration and the upper and lower solutions method. To illustrate our result, we present an application to an...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics